# SDR R61A2024062100288

- Difficulty date: June 4, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 2024T3100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH WING FLE TRACK 6 DOUBLER. MX REPLACED DOUBLER WITH MANFACTURED PART IAW DWG# 170-31085-001 IAW SRM 51-41-02, 51-43-04. 1 CRACK .500"
